# SDR C2XA11SH051

- Difficulty date: March 2, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 23,083 hours, 12,207 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OKC FLIGHT 6017 AC N31131 LG AIR/GND FAIL/MX FERRY TO SHV FOR REPAIRS/LP 2735979.  MFY TO SHV FOR REPAIR.  MAINTENANCE ADJUSTED RT MLG PROX TARGET.  REMOVED AND REPLACED NLG PROX SWITCH IAW EMB-145 AMM 32-60-00 AND 32-61-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
